# SDR AALA20170124018

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 56,149 hours, 14,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE COVER IS OUT OF ADJUSTMENT. REPOSITIONED COVER IAW AMM 52-11-02. OPERATIONAL CHECK GOOD.
